MAUDE Adverse Event Report: CONMED LARGO 1/4 INCH 6.5MM POWERPRO 1/4 INCH CHUCK ATTACHMENT; SAW, POWERED, AND ACCESSORIES

CONMED LARGO 1/4 INCH 6.5MM POWERPRO 1/4 INCH CHUCK ATTACHMENT; SAW, POWERED, AND ACCESSORIES
Catalog Number PRO2041
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
The customer reported that the device, pro2041, 1/4 inch 6.5mm powerpro 1/4 inch chuck attachment, was being used during an ex fix removal procedure on (b)(6) 2023 when it was reported ¿dr.Was removing an x fit and chucked up a steinman pin and the jacob¿s chuck completely fell apart.He did not put much torque and was able to remove it with his hand afterwards.¿.Further assessment questioning found that ¿there was no physical harm to the patient at all.The patient is doing well".The procedure was completed without the use of an alternate device.There was no report of injury, medical intervention, or extended hospitalization for the patient.This report is being raised on the reported malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Evaluation of the device found the chuck was not pneumatically pressed to 1800 pounds.Preventative maintenance is not overdue.Repair/evaluation completed.Final test completed and met all specifications.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.The service history was reviewed, and no prior data was found.A two-year review of complaint history revealed there has been a total of 2 complaints, regarding 2 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised that prior to each use, inspect all equipment for proper operation and ensure all attachments and accessories are correctly and completely attached to the hand piece.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
1/4 INCH 6.5MM POWERPRO 1/4 INCH CHUCK ATTACHMENT
Common Device Name
SAW, POWERED, AND ACCESSORIES
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key17911197
Report Number1017294-2023-00095
Device Sequence Number20707202
Product Code HAB
UDI-Device Identifier10845854013052
UDI-Public(01)10845854013052(11)230530
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO2041
Device Lot NumberLAA41736
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer11/28/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic